BibTeX record journals/siamnum/FuselierW12

download as .bib file

@article{DBLP:journals/siamnum/FuselierW12,
  author       = {Edward J. Fuselier and
                  Grady B. Wright},
  title        = {Scattered Data Interpolation on Embedded Submanifolds with Restricted
                  Positive Definite Kernels: Sobolev Error Estimates},
  journal      = {{SIAM} J. Numer. Anal.},
  volume       = {50},
  number       = {3},
  pages        = {1753--1776},
  year         = {2012},
  url          = {https://doi.org/10.1137/110821846},
  doi          = {10.1137/110821846},
  timestamp    = {Mon, 11 May 2020 15:48:34 +0200},
  biburl       = {https://dblp.org/rec/journals/siamnum/FuselierW12.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}